# SDR CALA2022060201418

- Difficulty date: June 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5337261322000
- Condition: Elongated
- Location: Lh Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF KEEL BEAM LMLG DOOR ACTUATOR FITTING MULTIP LE FASTENER HOLES WERE FOUND OUT-OF-ROUND FCD 5330-05575 PER HAE CO LCQ NON ROUTINE 9294809/36809 GENERATED BY V061680 PART 1 OF ECRA5330-06946 AND REO L23767. DIP REQUIRED TO HOLES PER PART 3 OF ECRA5330-06946 ON/BEFORE 25MAY2023. ACCOMPLISH A PERMANENT ON THE LH MLG DOOR FITTING KEEL BEAM DURING ACCOMPLISHMENT OF FCD5330-05575 REV D MULTIPLE FASTENER HOLES WERE FOUND OUT OF ROUND. ACCOMPLISHED INTERIM REPAIR PER OK TO DIP PER ECRA5330-06946 TILL ON OR BEFORE  25MAY2023 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED T/A: 25MAY23...SN RECORDS UDPATE
